Numerische Mathematik

, Volume 36, Issue 1, pp 33–52

Convergence of the nonconforming Wilson element for arbitrary quadrilateral meshes

  • P. Lesaint
  • M. Zlámal
Article

DOI: 10.1007/BF01395987

Cite this article as:
Lesaint, P. & Zlámal, M. Numer. Math. (1980) 36: 33. doi:10.1007/BF01395987

Summary

A modified variational formulation, recently introduced by Taylor, Beresford and Wilson for solving second order problems, using the nonconforming Wilson element is here analysed. It is shown that the Patch Test is satisfied and that stresses and displacements are respectively first and second order accurate for arbitrary quadrilateral meshes.

Subject Classifications

AMS(MOS): 65N30 CR: 5.17 

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • P. Lesaint
    • 1
  • M. Zlámal
    • 2
  1. 1.Laboratoire d'Analyse Numérique et d'InformatiqueFaculté des Sciences et des Techniques Route de GrayBesançonFrance
  2. 2.Computing Center of the Technical University in BrnoBrnoCzechoslovakia

Personalised recommendations